EconPapers    
Economics at your fingertips  
 

A note on randomly evolving hazard rate functions

Zvi Schechner

Naval Research Logistics Quarterly, 1982, vol. 29, issue 4, 693-695

Abstract: Let τ be a finite stopping time with random hazard rate function (λt:t ≥ 0). We prove that στ λt dt is exponentially distributed with mean 1.

Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1002/nav.3800290416

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:29:y:1982:i:4:p:693-695

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:29:y:1982:i:4:p:693-695